Jump to content

Photo
Mild to Moderate Acne

Please Help Identify My Acne

acne cephalexin folliculitis

2 replies to this topic

#1 mindphlux

mindphlux

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 2
About Me
  • Joined: 14-July 13

Posted 14 July 2013 - 01:14 PM

So for the last month or two, I've had these little pimples on the back of my neck; strictly at my hairline on the left and right sides. Mostly on the right, but there is a little bit on the left. I am on month four of Accutane and I figured this was some sort of side effect. The odd thing is that my face is staying very clear, so I couldn't understand why I was breaking out on my neck. Keep in mind that I've never had zits on the back of my neck my entire life. Even prior to going on Accutane. They literally just started appearing in the last couple months. They seem to come and go, some days looking better, some days looking worse. Its quite annoying though as I feel like they are a target for everybody to stare at while my back is turned. My derm told me it was not Accutane releated, and blamed my hair salon for possibly using dirty clippers on me and now I had bacteria in my hairline. He gave me 10 days worth of cephalexin and called what I had folliculitis. I don't know if I really agree with him, so I am here for some opinions. Here is a pic, please tell me if this looks familiar to anyone here. Thank youget-attachment_zpsadbb2a13.jpg

 



#2 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 966
    Likes: 170
About Me
  • Gender:Female
  • Joined: 17-May 13

Achievements

     

Posted 14 July 2013 - 09:45 PM

How much time do you have left of your course? It should make you feel better to know that I didn't stop getting new acne until my 5th month of accutane. I was breaking out in places I never had acne prior to accutane. I'm confident telling you not to worry about it and it will do away!

#3 mindphlux

mindphlux

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 2
About Me
  • Joined: 14-July 13

Posted 15 July 2013 - 06:45 AM

I am going to be starting month 5 next week. And yes, I have been getting zits in areas I never have before... So I did originally think these hairline pimples were Accutane related. But my doctor says they are not so its kinda hard to know who to believe. I'm taking a antibiotic and I bought some antibacterial soap today in hopes it will clear it up. I've never had acne in this area my entire life and now I have it while on Accutane... I wouldn't be shocked if it is indeed from the accutane






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users